# SDR SWIA2025110400829

- Difficulty date: August 29, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C11
- Aircraft serial: 10285
- Aircraft time: 39,028 hours, 25,551 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SLAT TRACK HAS MULTIPLE GROOVES ON UPPER AND LOWER SIDE.  REPAIRED DAMAGE ON THE SLAT TRACK IAW MHIRJ REO 670-57-42-2186 REV-P1, REV--, SRM 51-12-00, AMM 27-81-41, 27-81-00, 27-81-39. INSTALLATION OF SLAT TRACK TO BE ACCOMPLISHED.
